# SDR USAA950422

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48119
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 980
- Part time: 37,875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND LEVEL II CORROSION AT STATION 980 LEFT LAV FLOORBEAM, REF C58-53300.  REMOVED CORROSION AND INSTALLED FILLER TYPE REPAIR PER USAIR TYPICAL REPAIR 53-10-19 AND SRM 53-05 FIG 20.  (M)
